Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Dowker product
HTML articles powered by AMS MathViewer

by Amer Bešlagić PDF
Trans. Amer. Math. Soc. 292 (1985), 519-530 Request permission

Abstract:

$\diamondsuit$ implies that there is a (normal) countably paracompact space $X$ such that ${X^2}$ is normal and not countably paracompact.
References
Similar Articles
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 292 (1985), 519-530
  • MSC: Primary 03E05; Secondary 03E45, 54A35, 54D18
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0808735-X
  • MathSciNet review: 808735